Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Miami, FL

May 20, 2013Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at May 20, 2013, 11:55 AM EDT for Palm Beach County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 11:55 AM EDT (15:55 UTC)
Expired
May 20, 2013, 4:00 PM EDT
In force
4 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 131 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1716 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WGUS52 KMFL 201555
FFWMFL
FLC099-202000-
/O.NEW.KMFL.FF.W.0005.130520T1555Z-130520T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1155 AM EDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 400 PM EDT

* AT 1154 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
AREA. RIVIERA BEACH POLICE DEPARTMENT REPORTED FLOODED ROADWAYS IN 
RIVIERA BEACH AT THE 1300 BLOCK OF AUSTRALIAN AVE...AT BLUE HERON 
AND AVENUE O...AT CONGRESS AVE SOUTH OF BLUE HERON...AT 10TH STREET 
BETWEEN AVENUE J AND SILVER BEACH ROAD...AND 20TH TO 24TH STREET OFF 
OF BROADWAY. ALL OF THESE ROADS ARE FLOODED. ADDITIONAL RAINFALL OF 
2 TO 4 INCHES IS POSSIBLE AS STORMS TRAIN OVER THIS AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RIVIERA BEACH...WEST PALM BEACH AND PORT OF PALM BEACH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 2668 8006 2670 8014 2682 8009 2680 8005
      2680 8004

$$

AK
1 follow-up statement
935 
WGUS72 KMFL 201958
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON MAY 20 2013

FLC099-202005-
/O.EXP.KMFL.FF.W.0005.000000T0000Z-130520T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
358 PM EDT MON MAY 20 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM EDT FOR EAST CENTRAL
PALM BEACH COUNTY...

DOPPLER RADAR HAS INDICATED THAT THE STORMS THAT BROUGHT THE HEAVY RAINFALL
HAVE ENDED MORE THAN AN HOUR AGO OVER EAST CENTRAL PALM BEACH COUNTY WHICH 
HAS ALLOWED FOR THE WATER TO DRAIN AWAY. THEREFORE...THE FLASH FLOOD WARNING
FOR EAST CENTRAL PALM BEACH COUNTY WILL BE ALLOW TO EXPIRE AT 4 PM EDT.

LAT...LON 2668 8006 2670 8014 2682 8009 2680 8005
      2680 8004

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 20, 9:12 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 20, 9:12 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
912 AM EDT MON MAY 20 2013

.UPDATE...
HAVE UPDATED GRIDS TO REFLECT CURRENT SHOWER ACTIVITY OVER PALM
BEACH COUNTY, AS WELL AS TWEAKS TO OTHER ELEMENTS. THIS MORNINGS
SOUNDING DOES SHOW THE 500MB TEMP UP TO AROUND -8, WITH A WEAK
CAP. THIS SHOULD ERODE EARLY THIS AFTERNOON, ALLOWING BETTER
DEVELOPMENT OF CONVECTIVE CELLS. SO, MAINLY RAIN SHOWERS THIS
MORNING, WITH POSSIBLY A FEW STRIKES OF LIGHTNING, ALTHOUGH HAVE
YET TO PICK UP ANY THIS MORNING. BUT, THEY CAN NOT BE RULED OUT.
COVERAGE WILL INCREASE LATER TODAY AND SPREAD WESTWARD. THE HRRR IS
SHOWING THAT THE ACTIVITY MAY ACTUALLY BE IN THE WESTERN HALF OF
SOUTH FLORIDA, SO ANOTHER UPDATE MAY BE FORTH COMING LATER THIS
MORNING, IF THE MESOSCALE MODELS CONTINUE TO SHOW THIS TREND OF
CONVECTION OCCURRING TO THE WEST, RATHER THAN THE EAST COAST.

&&

.PREV DISCUSSION... /ISSUED 738 AM EDT MON MAY 20 2013/

AVIATION...
A SHORTWAVE TROUGH COMBINED WITH PLENTY OF MOISTURE...DAYTIME
HEATING AND LIGHT AND VARIABLE LOW-LEVEL FLOW WILL KEEP THE RAINFALL
CHANCES UP TODAY ACROSS SOUTH FLORIDA...ESPECIALLY THROUGH THE
AFTERNOON AND EVENING PERIODS. ADDITIONALLY...A FEW SHOWERS THAT ARE
CURRENTLY DEVELOPING OVER THE OFFSHORE ATLANTIC WATERS WILL CONTINUE
TO TRACK WEST AND MAY BEGIN TO SPREAD ASHORE THROUGH THE MORNING
HOURS. INCLUDED VCSH FOR THE EAST COAST TERMINALS THROUGH THE
MORNING PERIOD AND VCTS THROUGH THE AFTERNOON/EVENING PERIODS FOR
ALL SITES. PERIODS WITH SUB-VFR CONDITIONS WILL REMAIN POSSIBLE IN
AND AROUND THIS ACTIVITY TODAY.

PREV DISCUSSION... /ISSUED 357 AM EDT MON MAY 20 2013/

DISCUSSION...
MAIN FOCUS FOR THIS FORECAST PACKAGE IS THE POSSIBILITY FOR STRONG
TO SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON.

DEEPER MOISTURE OVER THE ATLANTIC WATERS CONTINUES TO PRODUCE
ISOLATED SHOWERS EARLY THIS MORNING. THESE SHOWERS SHOULD CONTINUE
TO SLOWLY PUSH TOWARD THE EAST COASTAL AREAS UNDER WEAK EASTERLY
FLOW. HEADING INTO THE PEAK HEATING HOURS OF THE DAY THE FOCUS WILL
SHIFT TO POSSIBLE STRONG TO SEVERE THUNDERSTORM DEVELOPMENT ACROSS
MUCH OF THE AREA. DEEP MOISTURE ADVECTION INTO THE SOUTH FLORIDA
PENINSULA WILL CONTINUE THROUGH THE LATE MORNING AND EARLY AFTERNOON
HOURS. AS A RESULT...MODEL SOUNDINGS DEPICT PWAT VALUES AS HIGH AS
1.75 INCHES. THIS COMBINED WITH WEAK OVERALL STEERING FLOW WILL
ALLOW FOR VERY HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED
FLOODING ASSOCIATED WITH ANY STORMS THAT DEVELOP.

THERMODYNAMIC PARAMETERS ARE ALSO EXPECTED TO BE FAVORABLE WITH CAPE
VALUES APPROACHING 3000 J/KG AND LIFTED INDICES RANGING FROM -6C TO
-8C WITH LITTLE IF ANY CAPPING. NORMALLY THIS WOULD BE ENOUGH TO
SPARK A FEW STRONG STORMS...BUT A FAIRLY BROAD H5 SHORTWAVE IS ALSO
EXPECTED TO SLIDE ACROSS THE FLORIDA PENINSULA THIS AFTERNOON WHICH
WILL ACT TO ENHANCE THUNDERSTORM DEVELOPMENT. THIS SHORTWAVE WILL
PROVIDE EXTRA COOLING ALOFT NEEDED FOR STRONG TO SEVERE
THUNDERSTORMS. POINT SOUNDINGS ACROSS THE AREA DEPICT 500 MB
TEMPERATURES AROUND -12C WHICH IS SEVERAL DEGREES COLDER THAN THE
AVERAGE 500 MB TEMPERATURE FOR THIS DATE. ALL OF THESE PARAMETERS
COMBINED WILL AIDE IN THE DEVELOPMENT OF ISOLATED SEVERE
THUNDERSTORMS WITH THE MAIN IMPACTS BEING GUSTY WINDS...LARGE
HAIL...AND LOCALIZED FLOODING. CURRENT THINKING IS THAT
THUNDERSTORMS WILL INITIATE ACROSS THE NORTHERN INTERIOR AND WITH
SUCH WEAK STEERING FLOW...SHOULD BE MAINLY OUTFLOW DRIVEN AND DRIFT
SLOWLY TOWARD THE EAST COAST METRO AREAS.

KEPT CHANCES FOR THUNDERSTORMS OVERNIGHT TONIGHT AND INTO TUESDAY
MORNING AS MID LEVEL DYNAMICS SHOULD PERSIST WITH THE LINGERING
SHORTWAVE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE LIKELY
TUESDAY AFTERNOON BUT 500 MB TEMPERATURES ARE EXPECTED TO BE A BIT
WARMER WITH SLIGHTLY BETTER LOW LEVEL CAPPING. STILL COULD NOT RULE
OUT AN ISOLATED STRONG STORM WITH DIURNAL HEATING AND DEEP MOISTURE
STILL IN PLACE.

AFTERNOON SHOWER AND THUNDERSTORM CHANCES WILL PERSIST THROUGH THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND AS THE H5 SHORTWAVE
LINGERS ACROSS THE FLORIDA PENINSULA. IT IS EXPECTED TO SLOWLY
RETREAT EACH DAY ALLOWING HIGHER H5 HEIGHTS TO SLOWLY BUILD INTO THE
AREA WHILE STILL REMAINING IN A FAIRLY WET PATTERN.

MARINE...
NO MARINE ISSUES ARE EXPECTED OUTSIDE OF ANY THUNDERSTORMS THAT
AFFECT THE LOCAL WATERS. LIGHT TO MODERATE EAST AND SOUTHEAST
WINDS WILL CONTINUE THROUGH AT LEAST THE EARLY HALF OF THE WEEK
ACROSS THE ATLANTIC WATERS WHILE REMAINING MORE LIGHT AND VARIABLE
ACROSS THE GULF WATERS. THROUGH THE LATTER HALF OF THE WEEK WINDS
ARE EXPECTED TO BECOME LIGHT ACROSS ALL LOCAL WATERS.

FIRE WEATHER...
DEEP MOISTURE WILL REMAIN IN PLACE ACROSS THE SOUTH FLORIDA
PENINSULA THROUGH THE PERIOD KEEPING MINIMUM RELATIVE HUMIDITY
LEVELS WELL ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  73  86  73 / 60 40 60 40
FORT LAUDERDALE  85  75  86  76 / 60 40 50 40
MIAMI            86  74  87  75 / 50 40 50 30
NAPLES           88  71  88  71 / 30 30 40 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...13/SI
AVIATION/RADAR...84/AK
Hazardous weather outlook, May 20, 10:45 AM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1045 AM EDT MON MAY 20 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210545-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1045 AM EDT MON MAY 20 2013

...STRONG TO SEVERE STORMS POSSIBLE TODAY...
...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
TODAY ACROSS SOUTH FLORIDA. THE MAIN THREATS WILL BE LOCALLY HEAVY
RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND
HAIL. A FEW STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON.

FLOODING: LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN POORLY
DRAINED LOCATIONS IS POSSIBLE.

WIND: WINDS OF 40 TO 60 MPH ARE POSSIBLE WITHIN THE STRONGEST STORMS
THIS AFTERNOON.

HAIL: UP TO THE SIZE OF QUARTERS IS POSSIBLE WITHIN STRONGEST
STORMS THIS AFTERNOON.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS THE POTENTIAL FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS
ACROSS THE INTERIOR AND EAST COAST OF SOUTH FLORIDA ONCE AGAIN ON
TUESDAY. THE MAIN IMPACTS WILL BE STRONG WINDS AND HAIL ALONG WITH
FREQUENT LIGHTNING STRIKES. THE STORMS WILL BE SLOW MOVERS...WHICH
MAY RESULT IN LOCALIZED FLOODING WHERE THE HEAVIER ACTIVITY BECOMES
CONCENTRATED.

THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY THROUGH THE REMAINDER
OF THE WEEK LIGHTNING...GUSTY WINDS AND LOCALIZED HEAVY RAINS
BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 20, 11:38 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1138 AM EDT MON MAY 20 2013

FLZ067-068-072-168-172-201630-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
1138 AM EDT MON MAY 20 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 1230 PM EDT

* AT 1138 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DEERFIELD BEACH. THIS STORM WAS NEARLY
  STATIONARY.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

LAT...LON 2647 8005 2643 8005 2640 8006 2637 8006
      2627 8008 2629 8025 2654 8023 2651 8004
TIME...MOT...LOC 1538Z 180DEG 0KT 2633 8014

AK
Local storm report, May 20, 11:51 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HEAVY RAIN       BOCA RATON              26.36N 80.10W
05/20/2013  M4.30 INCH       PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 4.3 INCHES OF RAINFALL SO FAR
            TODAY. LOCATION...NEAR GLADES RD AND LYONS RD

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:33 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
May 20, 10:06 AM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 20, 11:29 AM EDTFlash Flood WarningMFLPalm Beach6 hr
May 20, 11:38 AM EDTSpecial Weather StatementMFLBroward52 min
May 20, 11:53 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach112 min
May 20, 12:49 PM EDTSpecial Weather StatementMFLPalm Beach26 min
May 20, 1:12 PM EDTSpecial Weather StatementMFLBroward48 min
May 20, 1:23 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade22 min
May 20, 1:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
May 20, 1:39 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
May 20, 1:47 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 20, 1:51 PM EDTSevere Thunderstorm WarningMFLMiami-Dade39 min
May 20, 2:22 PM EDTAreal Flood AdvisoryMFLPalm Beach113 min
May 20, 2:37 PM EDTSpecial Weather StatementMFLCollier23 min
May 20, 3:16 PM EDTSpecial Weather StatementMFLCollier44 min

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.